Does anyone have any useful feedback on Dr Bisanga of BHR in Belgium? He has not yet applied to the IAHRS, but I have heard Spencer speak about him in a positive light. My research indicates positive reviews but I'd be curious to see if anyone has any thoughts.
Hey Alex! I started that thread about Belgravia and u told me to contact Spex? What's his email?
As for my side fx: decreased n watery ejac, loss of morning wood, slight loss in libido n sensitivity. Got to a point where it worried me too much, so i stopped after 6 months.
I have mostly recovered since,tho not at 100% where I was prior to starting propecia. Now get morn. wood but erection strength isn't always 100% when just jacking off n semen is still watery, UNLESS having sex and been working up my erection for a long time. Then I will actually have decent release. (sry if i'm too forward w/info).
My thought process is since I've accepted and living with my current post propecia sex state, I'm okay with restarting it as im less freaked out but hopefully the side fx won't get worse!
You suggest I contact a Dr in the UK for blood work? Whats his name n contact info?
Thx for the info! You live in London? maybe we grab coffee and chat in person.
Fear mongering is a term used by those who are in denial of the potential problems of Propecia. A more neutral term would be informing. A more benevolent and respectful term would be considered a whistleblower.
I understand why many people who are currently taking Propecia are upset with what I have to say. I would not want somebody reminding me of the severe risks I were taking if I were on the drug. However, many men do not know about the possible consequences of taking the drug and doctors are equally misinformed since the devastating outcomes are rare. However, in the past few months Merck has added a very subtle but important message to their warning label indicating that they have received reports of men with persisting sexual problems.
Hi Alex, I didn't want to bombard the other thread with unrelated posts so I felt I would answer your questions here.
It is extremely unlikely, although of course very remotely possible, that the condition was caused by other factors. However, I was not taking any other medications and did not have any pre-existing health issues at the time I developed the problems. The symptoms I developed were very specific and correlated very highly with many of the other men who have taken Propecia and developed long-term problems. I was diagnosed with nerve dysfunction, and have no other factors that are likely to lead to nerve problems of any kind.